# SDR UIEA00035

- Difficulty date: August 21, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 4950 · APU Bleed Air System
- Part: Blanket
- Part number: 65B41558
- Condition: Burned
- Location: Fuselage
- Part time: 76,139 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF STRUCTURE BETWEEN STATION 2220 THROUGH 2360, THE INSULATION BLANKETS ON THE APU PNEUMATIC SUPPLY DUCT WERE FOUND WITH BURNED HOLES.  THE P/N OF THE DAMAGED BLANKETS WERE CHECKED FOR CORRECT APPLICATION.  THE CORRECT P/N WAS INSTALLED.  ALL INSULATION BLANKETS WERE REPLACED.  OPS CHECK AND LEAK CHECK PERFORMED.  ALL OK.  (M)
